MathSciNet Relay Station
MathSciNet bibliographic data
MR654856 (83m:03077) 03H05 (28D05 60A10)
Anderson, Robert M. Star-finite representations of measure spaces. Trans. Amer. Math. Soc. 271 (1982), no. 2, 667–687.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement